# SDR CKSA97426

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723CK
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION FOUND LEVEL 2 CORROSION, AFT PIT STA 950F SHEAR-TIE CORRODED BETWEEN STR'S 28 AND 29L.  REPAIRED SHEAR TIE AFT PIT STA 950F BETWEEN STR 28 AND 29L IAW B727 SRM 53-10-4.  CORROSION TASK CARD NUMBER C53-113-01 PART 02 OF 02.  NON-ROUTINE TASK CARD NUMBER 110595.
